# SDR TRAX200701079

- Difficulty date: July 29, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 5,671 hours, 4,486 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG DISAGREE.  A/C RETURNED TO OMA AFTER T/O.  EMERGENCY DECLARED.  LANDING GEAR RETRACTION SYSTEM.
